FVTD Analysis of Propagation of Radio Waves through Modified T-Junctions in Two-Dimensional Tunnel

Kyung-Koo HAN  Kiyotoshi YASUMOTO  

IEICE TRANSACTIONS on Communications   Vol.E82-B   No.5   pp.780-784
Publication Date: 1999/05/25
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Antennas and Propagation
modified T-junctions,  two-dimensional tunnel,  FVTD method,  

Full Text: PDF(178.4KB)>>
Buy this Article

Radio waves propagating through tunnels are strongly attenuated in the presence of discontinuities such as bends and branches. The useful structural modifications are requested to get better circumstances for radio waves in tunnels. In this paper, we propose several modifications arranged in a conventional T-junction of two-dimensional tunnels and analyze the transmission characteristics of radio waves by using the finite volume time domain (FVTD) method.